# SDR USAA2011120600003

- Difficulty date: December 4, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 8,445 hours, 7,254 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Condition: Misaligned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2141, BOS-LGA - DURING FLIGHT F/A SMELLED A TORCHED CLOTH BURNING SMELL IN FWD CABIN.  CREW ALSO REPORTED NOISE FROM AC LEFT AFT OF FLIGHT CREW.  AC RELEASED ON MEL.  MAINTENANCE VERIFIED NOISE AND SMELL COMING FROM LEFT PACK SYSTEM.  FOUND AIR DUCT NEAR FLOOR ON AC LEFT LOOSE, MISALIGNED.  REALIGNED AIR DUCT AS REQUIRED.  OPERATED PACKS, NO SMELL OR NOISE NOTED AT THIS TIME.  REMOVED MEL.
